# SDR USAA2010120292767

- Difficulty date: November 29, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 33,806 hours, 18,356 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1589
- Condition: Low Pressure
- Location: R2 Door
- Part time: 33,806 hours, 18,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2046 - DCA-BOS - EMERGENCY EGRESS SYSTEM - R1 AND R2 DOOR ASSIST BOTTLE BELOW PRESSURE PER WEEKLY CHECK.  SERVICED R2 DOOR ASSIST BOTTLES PER AMM 52-10-00.
